RI UFLA (Universidade Federal de Lavras) >
Revistas UFLA >
Infocomp >

Please use this identifier to cite or link to this item: http://repositorio.ufla.br/jspui/handle/1/10267

Title: A shape from shading approach for the reconstruction of polyhedral objects using genetic algorithm
???metadata.dc.creator???: Kumar, Manoj
Bhargava, Rama
Balasubramanian, R.
Keywords: Polyhedra
Super rigor
Reflexão lambertiana
Publisher: Editora da UFLA
???metadata.dc.date???: 1-Jun-2009
Citation: KUMAR, M.; BHARGAVA, R.; BALASUBRAMANIAN, R. A shape from shading approach for the reconstruction of polyhedral objects using genetic algorithm. INFOCOMP: Journal of Computer Science, Lavras, v. 8, n. 2, p. 73-80, June 2009.
Abstract: This paper presents a robust approach for the reconstruction of polyhedral objects from line drawings. Minimization technique has been used in this approach by exploiting the shading information contained in the image. The minimization energy function has been formulated between observed and calculated value of image intensity under the Lambertian reflectance model. Various constraints e.g. the surface normal coplanarity and edge length proportionality constraints are used to get the unique solution for the depth values. The minimization problem is nonlinear with nonlinear constraints, which is solved by using Genetic Algorithm. The proposed algorithm produces satisfactory results even in the case of slight error in computation of vertex positions caused in image processing. The algorithm has been tested on synthetic images and the results are shown.
Other Identifiers: http://www.dcc.ufla.br/infocomp/index.php/INFOCOMP/article/view/262
???metadata.dc.language???: eng
Appears in Collections:Infocomp

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

View Statistics


DSpace Software Copyright © 2002-2010  Duraspace - Feedback